# SDR AALA20111119LGA02

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 35,987 hours, 17,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT OVERWING DOOR UPPER EXIT SIGN INOPERATIVE.  RESEATED BATTERY PACK.  OPS CHECK NORMAL.
